# SDR UPS99828483

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4645516501
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, UNDERSIDE OF W/W CENTER KEEL BEAM ATTACH FITTING IS CRACKED AT FS 940.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
